RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 18, Issue 1, Pages 109–114 (Mi mz7631)  

Orthogonal measures for uniform algebras of finite type

B. T. Batikyan

M. V. Lomonosov Moscow State University

Abstract: In this paper we study uniform algebras of finite type. The sufficient conditions are presented for a continuous function to belong to a maximal subalgebra of the algebra $C(X)$.

Full text: PDF file (461 kB)

English version:
Mathematical Notes, 1975, 18:1, 647–650

Bibliographic databases:

UDC: 513.88
Received: 27.03.1974

Citation: B. T. Batikyan, “Orthogonal measures for uniform algebras of finite type”, Mat. Zametki, 18:1 (1975), 109–114; Math. Notes, 18:1 (1975), 647–650

Citation in format AMSBIB
\Bibitem{Bat75}
\by B.~T.~Batikyan
\paper Orthogonal measures for uniform algebras of finite type
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 1
\pages 109--114
\mathnet{http://mi.mathnet.ru/mz7631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=388105}
\zmath{https://zbmath.org/?q=an:0328.46054}
\transl
\jour Math. Notes
\yr 1975
\vol 18
\issue 1
\pages 647--650
\crossref{https://doi.org/10.1007/BF01461147}


Linking options:
  • http://mi.mathnet.ru/eng/mz7631
  • http://mi.mathnet.ru/eng/mz/v18/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021